# SDR ASAA2025060558562

- Difficulty date: June 5, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 32,610 hours, 10,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL LIGHTS ASSOCIATED WITH POWER SUPPLY M1670 ARE INOP. GROUNDED - YES. REMOVED & REPLACED POWER SUPPLY M1670 & INSTALLATION TEST GOOD IAW B737-900 AMM 33-51-06-960-806.
